MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Cognitive Changes (2551); Confusion/ Disorientation (2553); Psychosis (4593)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was hospitalized due to experiencing hallucinations, confusion and psychosis a few days post implant of the leads for the deep brain stimulation (dbs) system.The physician believes that the insertion of dbs lead could have been contributory to the episode, but not necessarily causal for the episode mentioned.It was also stated that nothing of note occurred during the procedure which may have caused the episode, and the cause remains unknown, and that an mri was performed during the hospital stay.The patient has been discharged from the hospital; therapy has been turned on and is stable.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl.Additional suspect medical device component involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6).Batch/lot number: 7148466 model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4).

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25808463
Report Number3006630150-2026-04904
Device Sequence Number20321707
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)280129(10)7148423
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7148423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/13/2026
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age59 YR
Patient SexMale